MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028024190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys toxo igm results from the cobas pure e 402 analytical unit.The initial result was 14.9 coi (reactive).The repeat result was reactive.No numeric result was provided.On (b)(6) 2024, the same sample was tested using diasorin liaison toxo igm and the result was <3.0 s/co (non-reactive).On (b)(6) 2024, the same sample was tested using abbott alinity toxo igm and the result was 0.160 index (non-reactive).The questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The cobas pure e 402 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
A second sample from the patient had the following results: elecsys toxo igm: 6.18 coi (reactive).Diasorin liaison xl toxo igm: <3.0 au/ml (non-reactive).Abbott alinity toxo igm: 0.140 index (non-reactive).This sample from the patient was submitted for investigation and the customer¿s elecsys toxo igm results were reproducible.Based on the results obtained within the investigation and results provided by the customer, the reactive elecsys toxo igm result was found to be incorrect due to interference.The specific nature of the interference could not be determined.Due to the relative specificity documented in product labeling that false positive results can occur, the reagent was found to be performing within specification.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19340428
Report Number1823260-2024-01478
Device Sequence Number7143445
Product Code LGD
UDI-Device Identifier04015630940318
UDI-Public04015630940318
Combination Product (Y/N)Y
Initial Reporter CountryPL
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number07028024190
Device Lot Number740657
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale